# SDR AMTA200700177

- Difficulty date: March 27, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211*
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ENGAGEMENT LIGHT EXT WITH EVACUATION SLIDE ARMING LEVER IN ARMED POS AT ENTRY DOOR 2L.  INSPECTED DOOR SLIDE LIGHT.  LIGHT OPS CHECK NORMAL.(K)
